×

Found 697 Documents (Results 1–100)

On the blow-up of the solution of a nonlinear system of equations of a thermal-electrical model. (English. Russian original) Zbl 07820459

Math. Notes 114, No. 5, 850-861 (2023); translation from Mat. Zametki 114, No. 5, 759-772 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Quasi self-similarity and its application to the global in time solvability of a superlinear heat equation. (English) Zbl 1531.35061

PDFBibTeX XMLCite
Full Text: DOI arXiv

Rothe’s fixed point theorem and the approximate controllability of semilinear heat equation with impulses, delays, and nonlocal conditions. (English. Russian original) Zbl 1530.93032

J. Math. Sci., New York 276, No. 2, 334-348 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 178, 135-149 (2020).
PDFBibTeX XMLCite
Full Text: DOI

The problem of complex heat transfer with Cauchy-type conditions on a part of the boundary. (English. Russian original) Zbl 1519.35127

Comput. Math. Math. Phys. 63, No. 5, 897-904 (2023); translation from Zh. Vychisl. Mat. Mat. Fiz. 63, No. 5, 856-863 (2023).
MSC:  35J57 35J61
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software